Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia


IMPACT FACTOR 2018: 0.490

CiteScore 2018: 0.47

SCImago Journal Rank (SJR) 2018: 0.279
Source Normalized Impact per Paper (SNIP) 2018: 0.627

Mathematical Citation Quotient (MCQ) 2017: 0.26

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 66, Issue 3

Issues

On the solutions of a fourth order parabolic equation modeling epitaxial thin film growth

Ning Duan / Xiaopeng Zhao / Xiufang Zhao
Published Online: 2016-08-23 | DOI: https://doi.org/10.1515/ms-2015-0167

Abstract

In this paper, we study the existence and uniqueness of global weak solution, the regularity of the solutions and the existence of global attractor for a fourth order parabolic equation modeling epitaxial thin film growth with Neumann boundary conditions in two space dimensions.

MSC 2010: Primary 35B41, 35K35, 35K55; Secondary 76A20

Keywords: fourth order parabolic equation; existence; uniqueness; regularity; global attractor

References

  • [1]

    Dlotko, T.: Global attractor for the Cahn-Hilliard equation in H2 and H3, J. Differential Equations 113 (1994), 381–393.Google Scholar

  • [2]

    Giaquinta, M.: Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic System, Princeton Univ. Press, Princeton, NJ, 1983.Google Scholar

  • [3]

    Hale, J. K.: Asymptotic Behaviour of Dissipative Systems, Amer. Math. Soc., Providence, RI, 1988.Google Scholar

  • [4]

    King, B. B.—Stein, O.—Winkler, M.: A fourth-order parabolic equation modelling epitaxial thin film growth, J. Math. Anal. Appl. 286 (2003), 459–490.Google Scholar

  • [5]

    Kohn, V. R.—Yan, X.: Upper bound on the coarsening rate for an epitaxial growth model, Comm. Pure Appl. Math. 56 (2003), 1549–1564.Google Scholar

  • [6]

    Liu, C.: Regularity of solutions for a fourth order parabolic equation, Bull. Belg. Math. Soc. Simon Stevin 13 (2006), 527–535.Google Scholar

  • [7]

    Liu, C.: A fourth order parabolic equation with nonlinear principal part, Nonlinear Anal. 68 (2008), 393–401.Google Scholar

  • [8]

    Murray, J. D.: Mathematical Biology, Springer, Berlin, 1998.Google Scholar

  • [9]

    Ortiz, M.—Repetto, E. A.—Si, H.: A continuum model of kinetic roughening and coarsening in thin films, J. Mech. Phys. Solids 47 (1999), 697–730.Google Scholar

  • [10]

    Temam, R.: Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Springer-Verlag, New York, 1988.Google Scholar

  • [11]

    Temam, R.: Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Springer-Verlag, New York, 1988.Google Scholar

  • [12]

    Yin, J.—Liu, C.: Regularity of solutions of the Cahn-Hilliard equation with concentration dependent mobility, Nonlinear Anal. 45 (2001), 543–554.Google Scholar

  • [13]

    Zangwill, A.: Some causes and a consequence of epitaxial roughening, J. Cryst. Growth 163 (1996), 8–21.Google Scholar

  • [14]

    Zhao, X.—Liu, C.: The existence of global attractor for a fourth-order parabolic equation, Appl. Anal. 92 (2013), 44–59.Google Scholar

  • [15]

    Zhao, X.—Zhang, M.—Liu, C.: Some properties of solutions for a fourth-order parabolic equation, Math. Methods Appl. Sci. 36 (2013), 169–181.Google Scholar

About the article


Received: 2012-03-06

Accepted: 2013-07-22

Published Online: 2016-08-23

Published in Print: 2016-06-01


Citation Information: Mathematica Slovaca, Volume 66, Issue 3, Pages 651–666, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.1515/ms-2015-0167.

Export Citation

© 2016 Mathematical Institute Slovak Academy of Sciences.Get Permission

Comments (0)

Please log in or register to comment.
Log in